# SDR AALA201710109005

- Difficulty date: September 17, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CABIN FLOORBEAM AT FRAME 66, Y-765, Z-500.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-72-11.
